A Conjecture of Besse on Harmonic Manifolds.
Mathematische Zeitschrift, Tome 178 (1981), pp. 555-558
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1981__178_173122,
author = {Lieven Vanhecke},
title = {A {Conjecture} of {Besse} on {Harmonic} {Manifolds.}},
journal = {Mathematische Zeitschrift},
pages = {555--558},
year = {1981},
volume = {178},
zbl = {0465.53030},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__178_173122/}
}
Lieven Vanhecke. A Conjecture of Besse on Harmonic Manifolds.. Mathematische Zeitschrift, Tome 178 (1981), pp. 555-558. http://geodesic.mathdoc.fr/item/MZ_1981__178_173122/